RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2000, Volume 64, Issue 1, Pages 123–144 (Mi izv276)  

This article is cited in 7 scientific papers (total in 7 papers)

The orthoprojection widths of some classes of periodic functions of two variables with a given majorant of the mixed moduli of continuity

N. N. Pustovoitov

Moscow State Academy of Automobile and Tractor Construction

Abstract: This paper deals with the orthoprojection widths of classes of periodic functions of two variables with a given majorant of the mixed moduli of continuity of order $l$ that contains logarithmic factors as well as powers. In several cases we find the exact orders of the orthoprojection widths of these classes of functions.

DOI: https://doi.org/10.4213/im276

Full text: PDF file (1334 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2000, 64:1, 121–141

Bibliographic databases:

MSC: 41A17, 41A46, 42A75, 46E35, 42A10, 46E30, 46E39
Received: 02.04.1998

Citation: N. N. Pustovoitov, “The orthoprojection widths of some classes of periodic functions of two variables with a given majorant of the mixed moduli of continuity”, Izv. RAN. Ser. Mat., 64:1 (2000), 123–144; Izv. Math., 64:1 (2000), 121–141

Citation in format AMSBIB
\Bibitem{Pus00}
\by N.~N.~Pustovoitov
\paper The orthoprojection widths of some classes of periodic functions of two variables with a~given majorant of the mixed moduli of continuity
\jour Izv. RAN. Ser. Mat.
\yr 2000
\vol 64
\issue 1
\pages 123--144
\mathnet{http://mi.mathnet.ru/izv276}
\crossref{https://doi.org/10.4213/im276}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1752582}
\zmath{https://zbmath.org/?q=an:1007.42004}
\transl
\jour Izv. Math.
\yr 2000
\vol 64
\issue 1
\pages 121--141
\crossref{https://doi.org/10.1070/im2000v064n01ABEH000276}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087745000004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747018719}


Linking options:
  • http://mi.mathnet.ru/eng/izv276
  • https://doi.org/10.4213/im276
  • http://mi.mathnet.ru/eng/izv/v64/i1/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pustovoitov, NN, “On the widths of multivariate periodic classes of functions whose mixed moduli of continuity are bounded by a product of power- and logarithmic-type functions”, Analysis Mathematica, 34:3 (2008), 187  crossref  mathscinet  zmath  isi  scopus
    2. G. A. Akishev, “The ortho-diameters of Nikol'skii and Besov classes in the Lorentz spaces”, Russian Math. (Iz. VUZ), 53:2 (2009), 21–29  mathnet  crossref  mathscinet  zmath  elib
    3. Konohrai A.F., “ESTIMATES FOR THE APPROXIMATE CHARACTERISTICS OF THE CLASSES Bp,theta Omega OF PERIODIC FUNCTIONS OF TWO VARIABLES WITH GIVEN MAJORANT OF MIXED MODULI OF CONTINUITY”, Ukrainian Math J, 63:2 (2011), 209–221  crossref  mathscinet  zmath  isi  scopus
    4. Pustovoitov N.N., “On the Kolmogorov widths of classes of functions with given mixed moduli of continuity”, Anal Math, 38:1 (2012), 41–64  crossref  mathscinet  zmath  isi  elib
    5. N. N. Pustovoitov, “On Best Approximations by Analogs of “Proper” and “Improper” Hyperbolic Crosses”, Math. Notes, 93:3 (2013), 487–496  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    6. Sh. A. Balgimbaeva, T. I. Smirnov, “Otsenki poperechnikov Fure klassov periodicheskikh funktsii so smeshannym modulem gladkosti”, Tr. IMM UrO RAN, 21, no. 4, 2015, 78–94  mathnet  mathscinet  elib
    7. Sh. A. Balgimbayeva, T. I. Smirnov, “Estimates of the Fourier widths of the classes of periodic functions with given majorant of the mixed modulus of smoothness”, Siberian Math. J., 59:2 (2018), 217–230  mathnet  crossref  crossref  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:342
    Full text:156
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021